# SDR IPXA2016110410259

- Difficulty date: November 1, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 14,718 hours, 9,583 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Condition: Failed
- Location: Ptich Feel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL220,  PITCH FEEL 2 DISPLAYED ON LEFT ECAM.  PITCH 2 FEEL FAULT LIGHT ON OVERHEAD.  RESET AND FAILED AGAIN.   R & R PITCH FEEL COMPUTER IAW MM 27-23-26-0401.
